Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Stomach pain, treated with radiotherepy, cheomotherepy. Can it be the reason?

dear sir, my mother is getting stomach pain,iam giving tab.pan40,she is not getting relief from gas.4months ago we don CTscan, pet ct ,pepseamer,all blood tests, all heart tests, almost all body check ups.she got treatment of cerivic cancer in 2008.she treted with radiothearepy and cheomothreapy.wedon pet ct on 2010.she is allright.she is got side effect in stomach.please help us.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response

Let me try to solve the above describe issue,

The side effect no doubts of chemotherapy and radiation may cause stomach upset but the chances of still persistent side effect are negligible , I mean to say that mostly all the side effects are subsided with in the 3 months of stopping of therapy, and it has been way more then in your mother's case so "NO" mostly its not a from the side effects because the treatment was taken way in past.

following seems to be one of the cause for the issue,
1) Viral gastritis
2) H. Pylori infection
3) Gastric ulcer ( If pain occurs with empty stomach/with food intake)
4) Duodenal ulcer ( If pain occurs 1-2 hours after the meal)


CONSULT GASTROENTEROLOGIST (stomach/intestine doctor)
Here is the mostly will do
1) will do some physical exam
2) check for H.pylori infection
3) may do an endoscopy to see the ulcer
4) may do barium swallow x ray to find some other underlying issues

a) Antibiotic for the H.pylori infection
b) In case of ulcer , may prescribe some medication to heal faster/ may do some endoscopic procedure to fix it
c)For- Acid reflux they may add some other acid blocker which may have better result.

Hope it helps.

Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor